Volume 52, Number 6, December II 2000
|Page(s)||610 - 614|
|Published online||01 September 2002|
Justification of power law canonical distributions based on the generalized central-limit theorem
College of Science and Technology, Nihon University
Funabashi, Chiba 274-8501, Japan
2 Naval Research Laboratory - Washington, DC 20375-5320, USA
Accepted: 18 October 2000
A self-consistent thermodynamic framework is presented for power law canonical distributions of the Zipf-Mandelbrot type based on the generalized central-limit theorem by extending the discussion given by Khinchin for deriving Gibbsian canonical ensemble theory. The thermodynamic Legendre transform structure is invoked in establishing its connection to nonextensive statistical mechanics.
PACS: 05.20.-y – Classical statistical mechanics / 05.20.Gg – Classical ensemble theory / 05.40.Fb – Random walks and Levy flights
© EDP Sciences, 2000
Initial download of the metrics may take a while.